MAUDE Adverse Event Report: AVANOS MEDICAL INC. INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE; DH EF PERC PLACEMENT PRODUCTS

AVANOS MEDICAL INC. INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE; DH EF PERC PLACEMENT PRODUCTS
Model Number 98431
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Abdominal Pain (1685); Inflammation (1932); Peritonitis (2252)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for lot 30301328 was reviewed and the product was produced according to product specifications.A root cause could not be determined.All information reasonably known as of 11 feb 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint xxx.This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
Avanos medical inc.Received a single report that referenced two different incidences, which were associated with separate units, involving the same patient.This is the second of two reports.Refer to 9611594-2025-00018 for the first report.It was reported, "patient referred by pole st helier (psh) for radiological gastrotomy on (b)(6) 2024 in a patient with a neurological history (following stroke).No immediate complications after gpr on the same day, found on the ground at 10:30pm, over the right barrier.Found flat on his stomach.Said to have pain above right eyebrow.No redness, hematoma, wound or edema.Call to doctor on call: post-fall monitoring: no pain, no hematoma, no edema, no vomiting.Pupils symmetrical and reactive.Clear for the rest of the night.On (b)(6)2024 morning: complains of shoulder g-pain at gpr level addition of acupan through catheter at 10am.At 10:30 a.M., 2 out of 3 fixations had already fallen out.No hematoma, no oozing.Return to pole st helier.Patient's current condition: call from referring physician on (b)(6) 2024 as patient presents with abdominal pain with guarding, biological inflammatory syndrome.Prescription for an emergency abdominal ct scan at (b)(6) hospital (chu).At 6 p.M.: a new call from the psh: the ct scan reveals significant pneumoperitoneum.Digestive surgery team notified.Decision to admit the patient urgently to the chu for monitoring and surgical management.Actions taken in the hospital to manage the patient: removal of the gpr and laparotomy of a jejunostomy in the operating theatre, peritoneal cleansing." the product was in use for five days.The patient sustained peritonitis.
 
Additional Manufacturer Narrative
The device history record for serial number (b)(6) was reviewed and the product was produced according to product specifications.A root cause could not be determined.All information reasonably known as of 18 mar 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE
Common Device Name
DH EF PERC PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key21378825
Report Number9611594-2025-00019
Device Sequence Number3849189
Product Code KGC
UDI-Device Identifier00193493473014
UDI-Public(01)00193493473014(240)02
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2026
Device Model Number98431
Device Catalogue Number98431
Device Lot Number30301328
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexMale
Patient Weight53 KG